Biblioteca de la Universidad Complutense de Madrid

Consultar por Autor

Subir un nivel
Exportar como [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Número de eprints: 34.

Andradas Heranz, Carlos y Pérez Gómez, E. y Quintanilla, M. y Flores, J. M. y Paramio, J. y Guzmán, M. y Sánchez, C. (2012) A Role for GPR55 in Multistage Mouse Skin Carcinogenesis. European Journal of Cancer, 48 (5). S163-S163. ISSN 0959-8049

Andradas Heranz, Carlos y Gamboa, J. M. (1984) A note on projections of real algebraic varieties. Pacific Journal of Mathematics, 115 . pp. 1-11. ISSN 0030-8730

Andradas Heranz, Carlos y Becker, E. (1990) A note on the real spectrum of analytic functions on an analytic manifold of dimension one. Lecture Notes in Mathematics, 1420 . pp. 1-21. ISSN 0075-8434

Andradas Heranz, Carlos y Ruiz Sancho, Jesús María (1995) Algebraic and analytic geometry of fans. Memoirs of the American Mathematical Society, 115 (553). pp. 1-177. ISSN 0065-9266

Andradas Heranz, Carlos y Ruiz Sancho, Jesús María (1995) Algebraic versus analytic basicness. In Real analytic and algebraic geometry. Walter de Gruyter, Berlin, pp. 1-19. ISBN 3-11-013778-x

Andradas Heranz, Carlos y Aneiros , Eva y Díaz-Cano Ocaña, Antonio (2012) An extension of Whitney approximation theorem. In Contribuciones matemáticas en honor a Juan Tarrés. UCM, Madrid, pp. 17-25. ISBN 978-84-695-4421-1

Andradas Heranz, Carlos y Recio, Tomás y Sendra, J. Rafael (1999) Base field restriction techniques for parametric curves. ISSAC 99: PROCEEDINGS OF THE 1999 INTERNATIONAL SYMPOSIUM ON SYMBOLIC AND ALGEBRAIC COMPUTATION . pp. 17-22.

Andradas Heranz, Carlos y Díaz-Cano Ocaña, Antonio (2004) Closed stability index of excellent henselian local rings. Mathematische Zeitschrift, 248 (1). pp. 1-19. ISSN 0025-5874

Andradas Heranz, Carlos y Díaz-Cano Ocaña, Antonio (2001) Complexity of global semianalytic sets in a real analytic manifold of dimension 2. Journal für die reine und angewandte Mathematik, 534 . pp. 195-208. ISSN 0075-4102

Castilla, A. y Andradas Heranz, Carlos (1996) Connected components of global semianalytic subsets of 2-dimensional analytic manifolds. Journal für die Reine Angewandte Mathematik, 475 . pp. 137-148. ISSN 0075-4102

Andradas Heranz, Carlos y Martín, Nazario (2015) Interaction and cooperative effort among scientific societies. Twelve years of COSCE. International Microbiology, 18 (4). pp. 245-251. ISSN 1139-6709

Andradas Heranz, Carlos y Ruiz Sancho, Jesús María (1994) Low dimensional sections of basic semialgebraic sets. Illinois Journal of Mathematical, 38 (2). pp. 303-326. ISSN 0019-2082

Andradas Heranz, Carlos y Bröcker, L y Ruiz Sancho, Jesús María (1988) Minimal generation of basic open semianalytic sets. Inventiones Mathematicae, 92 (2). pp. 409-430. ISSN 1432-1297

Andradas Heranz, Carlos y Ruiz Sancho, Jesús María (1992) More on basic semialgebraic sets. Lecture noters in mathematics, 1524 . pp. 128-139. ISSN 0075-8434

Andradas Heranz, Carlos y Díaz-Cano Ocaña, Antonio (2004) On Marshall’s p-invariant for semianalytic set germs. In Contribuciones matemáticas : homenaje al profesor Enrique Outerelo Domínguez. Complutense, Madrid, pp. 21-32. ISBN 8474917670

Andradas Heranz, Carlos y Ruiz Sancho, Jesús María (1994) On local uniformization of orderings. In Recent advances in real algebraic geometry and quadratic forms. Contemporary mathematics (155). American Mathematical Society, Providence, R.I, pp. 19-46. ISBN 0-8218-5154-3

Andradas Heranz, Carlos y Gamboa, J. M. (1986) On projections of real algebraic varieties. Pacific Journal of Mathematics, 121 (2). pp. 281-291. ISSN 0030-8730

Alonso García, María Emilia y Andradas Heranz, Carlos y Gamboa, J. M. y Risler, Jean-Jacques y Ruiz Sancho, Jesús María (1984) On the Bezout theorem in the real case. Otros. Consejo Superior de Investigaciones Científicas, Madrid.

Andradas Heranz, Carlos y Recio, Tomas y Tabera, Luis F. y Sendra, J. Rafael (2009) On the simplification of the coefficients of a parametrization. Journal of Symbolic Computation, 44 (2). pp. 192-210. ISSN 0747-7171

Andradas Heranz, Carlos y Recio , Tomás (2007) Plotting missing points and branches of real parametric curves. Applicable Algebra in Engineering Communication and Computation, 18 (1-2). pp. 107-126. ISSN 0938-1279

Andradas Heranz, Carlos y Recio, Tomás y Tabera, Luis F. y Rafael Sendra, J. y Villarino, Carlos (2011) Proper real reparametrization of rational ruled surfaces. Computer aided geometric design, 28 (2). pp. 102-113. ISSN 0167-8396

Andradas Heranz, Carlos (1984) Real places in function fields. Rocky Mountain Journal of Mathematics, 14 . pp. 859-861. ISSN 0035-7596

Andradas Heranz, Carlos (1985) Real places in function-fields. Communications in algebra, 13 (5). pp. 1151-1169. ISSN 0092-7872

Alonso García, María Emilia y Andradas Heranz, Carlos (1987) Real spectra of complete local rings. Manuscripta Mathematica, 58 . pp. 155-177. ISSN 0025-2611

Andradas Heranz, Carlos y Recio, Tomás y Sendra, J. Rafael y Tabera, Luis F. y Villarino, Carlos (2014) Reparametrizing swung surfaces over the reals. Applicable Algebra in Engineering, Communication and Computing, 25 (1-2). pp. 39-65. ISSN 0938-1279

Acquistapace, Francesca y Andradas Heranz, Carlos y Broglia, Fabrizio (1999) Separation of semialgebraic sets. Journal of the American Mathematical Society, 12 (3). pp. 703-728. ISSN 0894-0347

Andradas Heranz, Carlos y Díaz-Cano Ocaña, Antonio (2004) Some properties of global semianalytic subsets of coherent surfaces. Illinois Journal of Mathematics, 48 (2). pp. 519-537. ISSN 0019-2082

Andradas Heranz, Carlos (1989) Specialization chains of real valuation rings. Journal of Algebra, 124 (2). pp. 437-446. ISSN 0021-8693

Díaz-Cano Ocaña, Antonio y Andradas Heranz, Carlos (1998) Stability index of closed semianalytic set germs. Mathematische Zeitschrift, 229 (4). pp. 743-751. ISSN 0025-5874

Alonso García, María Emilia y Andradas Heranz, Carlos (1986) Sur le spectre réel des anneaux locaux complets. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique , 303 (9). pp. 415-416. ISSN 0764-4442

Andradas Heranz, Carlos y Díaz-Cano Ocaña, Antonio y Ruiz Sancho, Jesús María (2003) The Artin-Lang property for normal real analytic surfaces. Journal für die reine und angewandte Mathematik, 556 . pp. 99-111. ISSN 0075-4102

Acquistapace, Francesca y Andradas Heranz, Carlos y Broglia, Fabrizio (2002) The Positivstellensatz for definable functions on O-minimal structures. Illinois Journal of Mathematics, 46 (3). pp. 685-693. ISSN 0019-2082

Acquistapace, Francesca y Andradas Heranz, Carlos y Broglia, Fabrizio (2000) The strict Positivstellensatz for global analytic functions and the moment problem for semianalytic sets. Mathematische Annalen, 316 (4). pp. 606-616. ISSN 0025-5831

Andradas Heranz, Carlos y Ruiz Sancho, Jesús María (1994) Ubiquity of Lojasiewicz’s example of a nonbasic semialgebraic set. Michigan Mathematical Journal, 41 (3). pp. 465-472. ISSN 0026-2285

Esta lista fue generada el Fri Dec 9 02:45:38 2016 CET.